| Catalog Number |
02-020-11-0335 |
| Medical Device Problem Codes |
Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Implant Pain (4561); Joint effusion (4849)
| Date of Event |
03/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2019.Approximately 4 years and 3 months after the initial procedure the patient had a right knee revision on (b)(6) 2023.Patient complained of pain.Loose femur and recalled poly.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-022-35-3509 - truliant tib imp ps insert sz 3.5 9mm.Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510(k): k152170.(b)(6), 200-07-32 - advanced patella 32mm 3 peg implant.(b)(6), 200-07-32 - advanced patella 32mm 3 peg implant.(b)(6), 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t.(b)(6), 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t.(b)(6), 02-020-11-0335 - truliant ps cem fem ps cem right sz 3.5.(b)(6), 02-020-11-0235 - truliant ps cem fem ps cem left sz 3.5.Pending investigation.
Additional Manufacturer Narrative
1038671-2025-01081.Multiple mdr reports were filed for this event, please see associated report: 1038671-2025-01081.This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Both the femoral loosening and prosthesis wear could not be confirmed per examination of images and radiographs of the explanted devices and could not be further assessed as the devices were not provided for further evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.